CAME OFF SERTRALINE 100mg straight over night taper 1 to other 10mg Lexapro . 1 week in 15mg Lexapro now 14days and my anxiety is ramped to max , I have been on the med before with a faster response , do you think that second time around may take a lot longer or even not work at all , I am hoping to reach 20mg Lexapro that more than the last time I was on it only 10mg but that pooped and would not respond to increase , so I want the increase to go in fist time to help failing response HELP
Your body is going through some major changes. Coming off the Zoloft cold turkey and starting the Lexapro can both heighten anxiety temporarily. I would give it more time and if it doesn't gradually get better or gets worse, let the doctor know.
Yes; Anonymous; you already have most the answers the newer groups of SSRI and SNRI you can't compare milligrams they are much more potent than the older like Zoloft. So this is why you are feeling how you are. Your coming down off of Zoloft which has it's own withdrawals and also coming back down to 10mg of Lexapro. And you normally come off the Zoloft slower while adding the Lexapro to avoid the withdrawals that when you start the Lexapro for the first week or two it can make us feel worse at first then after the two weeks the side effects of Increased anxiety and depression gets better but to reach the full Benefit of the Lexapro it takes 6 to 8 weeks to reach the full therapeutic dose where you should start to feel more like yourself.It's just going to take some time hope you start to feel better soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jun 2014 • 2 answers
Updated 27 Jun 2018 • 6 answers
Updated 15 Jan 2015 • 2 answers
Updated 9 Jul 2016 • 1 answer
Updated 13 Jun 2017 • 1 answer